# SDR SIMA2172

- Difficulty date: August 4, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Control Valve
- Part number: 429513
- Part serial: 418
- Condition: Inoperative
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FWA - FLT 3432 - DURING TAKEOFF ROLL, CREW HAD AN E1 TR DISAGREE ON EICAS.  TAKEOFF WAS ABORTED AND AIRCRAFT WAS RETURNED TO GATE.  THRUST REVERSERS WERE PUT ON MEL AT THIS TIME.  MAINTENANCE REMOVED AND REPLACED BRAKE CONTROL VALVE IAW EMB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
